# SDR CAL960378

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Broken
- Location: Bs 1000/1005
- Part time: 38,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND TWO FASTENER HEADS POPPED ON RIGHT SIDE OF FUSELAGE AT FS 1000 AND 1005 BETWEEN L18R AND L19R, BELOW CUSP LINE.  THE FASTENERS WERE REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.  (M)
